# SDR CALA2025123012512

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 78,228 hours, 28,555 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED BURNING HYDRAULI C FLUID,  8000 FT THROUGH TD ON SNA ARRIVAL. PRESSURIZED HYD AND RAN PACKS FOR A WHILE, MOVED FLIGHT CONTROLS AND CHECKED FOR LEAKS ALSO CHECKED CABIN FOR SMELLS, UNABLE TO DUPLICATE THE SMELL, NO PREVIOUS HISTORY.
